Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
keeove

5th month in, I look terrible...help

Recommended Posts

I'm almost done with my 5th month of Accutane (Claravis, actually), 80 mg for two months now, and my face looks worse than it did in the third month. Should I up my dose and go on for a sixth month? Has anyone else experienced this so late in their course? Any advice/stories would be greatly appreciated...I feel like I'm losing this battle :cry:

post-103888-1245275840_thumb.jpg

post-103888-1245275860_thumb.jpg

post-103888-1245275840_thumb.jpg

post-103888-1245275860_thumb.jpg

Share this post


Link to post
Share on other sites

wow... dont feel bad or anything, but i feel discouraged now that my course isnt gonna work... well my derm said that sometimes u dont see results until a month after the course. what u see during the course means nothing, he said. so wait a month after ur last pill, and see how it is. if it is still bad, u may need to look into alternatives, wait for puberty to pass (if its hormonal), see a doctor who specializes in hormones (if it is hormonal) or go on another course of accutane with a higher dose.. Best of luck to u!

Share this post


Link to post
Share on other sites

im in my 5th month of Claravis i was taking 60mg. I went to my derm a few days ago and she noticed that my face has been really slow so she told me that i would start taking the actual accutane pill. Try talking to your doctor about being switched because my derm told me that sometimes the generics seem to take longer than accutane itself. good luck!!

Share this post


Link to post
Share on other sites

keeove, keep your chin up bud. I am on 60mg isotretoin daily. My course was originally meant to finish after 5 months. But due to my skin still breaking out at the 5 month period, my derm decided to keep me on the tane for an extra 3 months. I am now in month 7, I have not seen a new spot on my face in about a month and a half. My neck is no longer getting these hard lumps (cysts?) that would show up frequently before......just get a couple of spots every now and again, but nothing like it was before. I am alot happier now when looking in the mirror in the morning and things can only get better as I still have another month on the tane.

I realised that although my skin was breeaking out in the 5th month, my skin, when it started to clear up, cleared up rapidly.

Good luck to you

Danny

Share this post


Link to post
Share on other sites
I'm almost done with my 5th month of Accutane (Claravis, actually), 80 mg for two months now, and my face looks worse than it did in the third month. Should I up my dose and go on for a sixth month? Has anyone else experienced this so late in their course? Any advice/stories would be greatly appreciated...I feel like I'm losing this battle :cry:

You'll be at active treatment levels of accuntane for a month or two after the course. I'm no dermatologist, but I can say you're not off track or behind schedule.

It's not necessarily a linear or smooth transition from acne to clear.

Share this post


Link to post
Share on other sites

keeove - did your derm just increase your dosage in the last 2 months? if so, that might be a reason why youre still breaking out. Ive heard that each time your dosage is increased, your body has to readjust.

I'd talk to your derm about it on your next visit. While everyone has their ups and downs, if youre still breaking out at the end of your course, you may need a 2nd course to see the results you want.

christinacutie - they discontinued to the brand name Accutane, so your derm won't be able to prescribe you anything BUT the generic form :(

Share this post


Link to post
Share on other sites

Hey guys...

Sorry it's taken so long for me to respond, I've been busy getting stuff together for college and whatnot. So I finished my 7th month of Accutane one week ago, and here are the picture results (no makeup, except for some stubborn mascara that refused to come off). I've been using Bio Oil at night, but really nothing else. There's still a little discoloration, but I think it's a lot better than what it was. Thanks for all your support and suggestions :)

post-103888-1250992248_thumb.jpg

post-103888-1250992294_thumb.jpg

post-103888-1250992248_thumb.jpg

post-103888-1250992294_thumb.jpg

Share this post


Link to post
Share on other sites
Hey guys...

Sorry it's taken so long for me to respond, I've been busy getting stuff together for college and whatnot. So I finished my 7th month of Accutane one week ago, and here are the picture results (no makeup, except for some stubborn mascara that refused to come off). I've been using Bio Oil at night, but really nothing else. There's still a little discoloration, but I think it's a lot better than what it was. Thanks for all your support and suggestions :)

Hey congratulations, your skin looks awesome!! Looks like the extra months really paid off and the clearing kicked in!

Share this post


Link to post
Share on other sites
Hey guys...

Sorry it's taken so long for me to respond, I've been busy getting stuff together for college and whatnot. So I finished my 7th month of Accutane one week ago, and here are the picture results (no makeup, except for some stubborn mascara that refused to come off). I've been using Bio Oil at night, but really nothing else. There's still a little discoloration, but I think it's a lot better than what it was. Thanks for all your support and suggestions :)

Congrats!

its awesome that you were able to clear up before heading off to college, your skin looks great :)

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×